# SDR UIEA2020113002471

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,072 hours, 20,535 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT ENGINE INLET GUIDE VANE AT 7 O'CLOCK BOBBLED ON LEADING EDGE.  ENTERED INTO NON-MEL NR 138612.
